2 doctors weighed in:

Can hormone pills really get rid of dead cells in the lining of your uterus? I am 70 and it is not pre cancer or cancer as I have been tested. Thanks

2 doctors weighed in
Dr. Navdeep Gill
Pathology

In brief: Yes

Hormone pills can cause the lining of your uterus to be shed.
This happens normally in reproductive age women as menses. Regarding your symptom of very little spotting that was likely caused by the uterine polyp found and removed during the uterus "biopsy".

In brief: Yes

Hormone pills can cause the lining of your uterus to be shed.
This happens normally in reproductive age women as menses. Regarding your symptom of very little spotting that was likely caused by the uterine polyp found and removed during the uterus "biopsy".
Dr. Navdeep Gill
Dr. Navdeep Gill
Thank
Dr. Sewa Legha
Internal Medicine - Oncology

In brief: No such pills!

I am not able to understand which pills you ahve in mind! There are no active cells in the lining of the uterus at your age.
Taking hormones in fact, wakes these atrophic cells up ...that is why Hormones are not advised to be used by postmenopausal women. Unless you enlist which hormone pills you are thinking about, I am unable to address your question.

In brief: No such pills!

I am not able to understand which pills you ahve in mind! There are no active cells in the lining of the uterus at your age.
Taking hormones in fact, wakes these atrophic cells up ...that is why Hormones are not advised to be used by postmenopausal women. Unless you enlist which hormone pills you are thinking about, I am unable to address your question.
Dr. Sewa Legha
Dr. Sewa Legha
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors